# SDR DALA2024122411986

- Difficulty date: December 23, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 100,846 hours, 26,406 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 6805 18DE EMER EXIT LIGHT BATTERY PACK INOP. CORRECTIVE ACTION: R/R ROW 18 EMR EXIT BATTERY PACK PER B757 AMM 33-55. (6361085)
